Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How's the Fluffsters?

Posted by fluffy on September 10, 2003, at 11:33:42

In reply to How's the Fluffsters? fluffy, posted by BarbaraCat on September 7, 2003, at 20:19:19

Hi--I'm here.
You're sweet for noticing that I was "gone".

I don't have internet access, and I can only do this while I'm at my job. I have a VERY low key job at a book shop, so I'm able to surf a lot.

Well, I got through the class I teach last night w/o a scratch. I didn't fumble too much w/ my words. The opening of the exhibition is tonight. And that shouldn't be too difficult.

My pdoc appointment yesterday was another story. My doc seems to think that I shouldn't be taking Lithium because I'm having severe cognitive side effects, even at a low dose. And I went hypomanic for about 4 days--super, super speedy and frenetic (while on the Li). I've been on it for almost two weeks now, and no significant improvements--if anything, I've had some setbacks. I tried to write a book review 3 days ago, and I couldn't even put sentences together. I have been stuttering, and I can't find words. I've been reminding myself 5 times why I'm walking into a room, and even then, sometimes I forget why I am there. WHAT TO DO???

He wanted to switch me right away to Zyprexa, Depakote or Trileptal. I decided to wait it out and see if it gets better. Last night, I slept on my own w/o the benzo. So at least that's good. But I still feel stupid. And now I'm getting the watery mouth (thirst) thing.

It is SUPER important to me to be able to have my memory and such (like I suppose it is to ANYONE). I decided to try the Li for another week or so to see if this all clears up. My doc said it was a sound decision--one that a normal clinician would make. He is somewhat radical as a researcher. And he admitted that he makes decisions more quickly than your normal psychiatrist.

Katia--if the Depakote WORKS, then count yourself lucky. Not everyone benefits from the same combos of meds. And if you find the right one or combo right away, then GREAT!

I'm caught up in the confusing and frustrating process of finding the final touch to stop this roller coaster--it SUCKS!!

Best to all,
Katy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fluffy thread:9730
URL: http://www.dr-bob.org/babble/20030907/msgs/258713.html